A general high indices theorem with an application to a conjecture by Rényi

Bo Johansson Department of Mathematics, University of Göteborg and Chalmers University of Technology Fack

TBD mathscidoc:1701.332513

Arkiv for Matematik, 17, (1), 279-296, 1978.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:07 uploaded by arkivadmin ] [ 688 downloads ] [ 0 comments ]
@inproceedings{bo1978a,
  title={A general high indices theorem with an application to a conjecture by Rényi},
  author={Bo Johansson},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203507062263322},
  booktitle={Arkiv for Matematik},
  volume={17},
  number={1},
  pages={279-296},
  year={1978},
}
Bo Johansson. A general high indices theorem with an application to a conjecture by Rényi. 1978. Vol. 17. In Arkiv for Matematik. pp.279-296. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203507062263322.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved